MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8403ZX
Medical Device Problem Codes No Display/Image (1183); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported blacked out mid intubation.It was confirmed that the procedure was completed successfully with a delay of less than 15 minutes and there were no adverse consequences reported.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the concerned monitor (article: 8403zx, serial: (b)(6), manufacturing date: 26.May 2014) was returned to the manufacturer and investigated.Upon investigation the reported issue could be confirmed.The following defects were observed during inspection: front of housing damaged, back of housing damaged, front nut video input damage, warranty seal broken, device does not start, cannot be switched on based on the damages found on the device, it is concluded that the device was handled improperly.The observed damages indicate that either it was attempted by a third party to open and repair the monitor, or the monitor was dropped or somehow mechanically damaged.This damaged the monitor and the housing, rendering the device inoperable.The investigations did not reveal a root cause related to the labelling, the device, or its history.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22212655
Report Number9610617-2025-01011
Device Sequence Number12795095
Product Code CCW
UDI-Device Identifier04048551337912
UDI-Public04048551337912
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403ZX
Device Catalogue Number8403ZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown